# SDR DALA2024011900872

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 1248
- Condition: Low Pressure
- Location: L1 Door
- Part time: 8,081 hours, 4,354 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 N REF. TASK CARD 2040-0057-1L: DURING OK TO INSTALL OF EMERGENCY POWER RESERVOIR AT L1 DOOR LOW PRESSURE WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00605: POWER RESERVOIR AT 1L DOOR WAS REPLACED BY A SERVICEABLE POWER RESERVOIR PER AMDS 2040-0057-1L AND VERIFIED PER B757-200 IPC 52-11-30. (0159291)
